MathSciNet Relay Station
MathSciNet bibliographic data
MR954153 (90b:32033) 32F10 (32C35 35N15)
Nacinovich, Mauro On strict Levi $q$-convexity and $q$-concavity on domains with piecewise smooth boundaries. Math. Ann. 281 (1988), no. 3, 459–482.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement